# SDR FDEA202101110159

- Difficulty date: January 11, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 232TG IN MAIN DECK CARGO COMPARTMENT IN PASSENGER CABIN.  REPAIRED FLOOR PANEL 232TG IN MAIN DECK CARGO COMPARTMENT IN PASSENGER CABIN, AS PER A300-600 SRM 53-10-20 PB201 PARA 9C (3)(B).  TOOL USED CALIPER P/N 500-197-30 SN A18135103 DUE DATE 14-JUL-21.
